# SDR CA980922019

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 430
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 222366684103
- Condition: Misinstalled
- Location: Fuel System
- Part time: 3 hours
- Stage of operation: TX
- Nature of condition: N, X, W
- Precautionary procedure: D

## Discrepancy

(CAN) DURING FLIGHT TEST PROGRAM AT BHTC, LOW FUEL INDICATION ILLUMINATED ON BOTH ENGINES AT THE 300 POUND LEVEL WHILE THE NORMAL IS ABOUT 100 POUNDS.  AIRCRAFT RETURNED TO BASE AND LANDED WITH 270 POUNDS REMAINING.  DURING THE 2 MINUTE COOL DOWN, BOTH ENGINES STARTED TO SPUTTER AND FUEL PRESSURE LIGHT ILLUMINATED, BOTH ENGINES WERE SHUT DOWN BEFORE FLAME-OUT.  LOWER FUEL PROBES HAD BEEN INSTALLED INCORRECTLY UPSIDE DOWN.
